# SDR ASAA9940141

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 15
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

OAK - PRIOR TO FLT 381, THE EMERGENCY EXIT FLOOR TRACKS LIGHTS WERE FOUND INOPERABLE IN THE CENTER CABIN AREA.  RECONNECTED WIRE AT ROW 15 AND LIGHTS OPERATED NORMALLY.  (X)
